# SDR USAA950985

- Difficulty date: August 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N827US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48049
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 1309-1338
- Part time: 37,695 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-5 CHECK INSPECTION, FOUND 2 INCH BY 29 INCH AREA OF LEVEL 1 CORROSION PREVIOUSLY REWORKED RIGHT LAV T-CUSP ANGLE FROM STATION 1309 TO 1338 LONGERON 18R.  CORROSION TASK NR C58-53300.  ACCOMPLISHED SPLICE REPAIR PER SRM 53-05 FIG 25.  (M)
